Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 80, NWS Springfield, MO

June 15, 2009Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 8:31 PM CDT for Howell County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 8:31 PM CDT (01:31 UTC)
Expired
Jun 16, 2009, 1:27 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Howell County, MO

The radar

The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2619 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.4
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 160131
FFWSGF
MOC091-160700-
/O.NEW.KSGF.FF.W.0080.090616T0131Z-090616T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  SOUTHWEST HOWELL COUNTY...OR WITHIN THE BENNETT BAYOU BASIN.  RADAR
  SUGGESTS THAT NEARLY THREE INCHES OF RAIN HAS OCCURRED IN THIS     
  AREA.  LOW WATER CROSSINGS AND LOW AREAS NEAR BENNETTS BAYOU WILL
  LIKELY EXPERIENCE FLOODING WITHIN THE NEXT FEW HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3662 9212 3662 9197 3649 9186 3649 9212

$$

CRAMER
1 follow-up statement
000 
WGUS73 KSGF 160627
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT TUE JUN 16 2009

MOC091-160638-
/O.CAN.KSGF.FF.W.0080.000000T0000Z-090616T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-
127 AM CDT TUE JUN 16 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN HOWELL
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3662 9212 3662 9197 3649 9186 3649 9212

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:42 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 15, 6:42 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT MON JUN 15 2009

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A WESTWARD MOVING OUTFLOW BOUNDARY HAS PROVIDED ENOUGH LIFT TO
SUPPORT A FEW THUNDERSTORMS ACROSS SOUTHERN MISSOURI. WITH MLCAPE
AROUND 3500 J/KG IN THIS AREA...STRONG UPDRAFTS ARE EXPECTED. HAVE
SEEN A GRADUAL INCREASE IN INTENSITY AND SEVERE CONVECTION WILL
REMAIN POSSIBLE WITH THIS ACTIVITY THROUGH AT LEAST 800 PM.
OVERALL...A LARGE MAJORITY OF THE OUTFLOW BOUNDARY IS CONVECTION
FREE...AND IT APPEARS THAT THE BEST SUPPORT IN THE VERY SHORT TERM
WILL BE FOR TSRA DEVELOPMENT OVER FAR SOUTHERN MISSOURI...REACHING
BACK AS FAR WEST AS THE BRANSON AREA. RELATIVELY SLOW MOVEMENT AND
LARGE WARM CLOUD DEPTHS WILL SUPPORT TORRENTIAL RAINFALL.

GAGAN

&&

.DISCUSSION...

A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.

THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.

ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.

AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.

MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER KANSAS THIS EVENING AND SPREAD EAST INTO THE MISSOURI OZARKS
TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS
THEY PUSH ACROSS THE AREA...WITH IFR VIS/CIG POSSIBLE IN THE
STRONGEST DOWNPOURS. TIMING STILL NEEDS TO BE REFINED...BUT
CONFIDENCE IS INCREASING THAT A BATCH OF STRONG TO SEVERE TSRA
WILL MOVE ACROSS THE AERODROMES TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS.
IMPROVING CONDITIONS ARE EXPECTED BY THE DAYLIGHT HOURS OF
TUESDAY. VFR CONDITIONS ARE EXPECTED.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 15, 7:51 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT MON JUN 15 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
751 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF
  BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND
  LOCALIZED FLOODING...AND ISOLATED TORNADOES

  AREAS AFFECTED AND TIMING:

 THIS EVENING...PRIMARILY SOUTH CENTRAL MISSOURI...THOUGH ISOLATED
 STORMS WILL BE POSSIBLE AREA WIDE.

 AFTER MIDNIGHT...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
 ENTIRE OUTLOOK AREA AS VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS
 KANSAS MOVES EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST
 MISSOURI.

  DISCUSSION:

  THIS EVENING...A FEW SUPERCELL THUNDERSTORMS WILL PERSIST ACROSS
  SOUTH CENTRAL MISSOURI. THESE STORMS HAVE A HISTORY OF PRODUCING
  HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WIND GUSTS IN EXCESS OF
  60 MPH WILL BE POSSIBLE AND AN ISOLATED TORNADO CANNOT BE RULED
  OUT...ESPECIALLY FOR AREAS NEAR THE MISSOURI ARKANSAS STATE
  LINE.

  OVERNIGHT...VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS WILL
  CONGEAL INTO A LARGE COMPLEX AND ACCELERATE TO THE EAST. BY
  MIDNIGHT THIS LINE WILL BE APPROACHING THE MISSOURI KANSAS STATE
  LINE...WITH THE SYSTEM STEADILY MOVING ACROSS THE OUTLOOK AREA
  DURING THE OVERNIGHT HOURS. THE MAIN HAZARDS WITH THIS ACTIVITY
  WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING
  WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY
  RAINFALL WILL ONCE AGAIN BE POSSIBLE WHICH COULD LEAD TO
  FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
  TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE
  AT THIS TIME.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTH CENTRAL MISSOURI
  THIS EVENING. OVERNIGHT...SPOTTER ACTIVATION WILL LIKELY BE
  NEEDED ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 15, 7:12 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             WASOLA                  36.79N 92.58W
06/15/2009  E1.75 INCH       OZARK              MO   LAW ENFORCEMENT

&&

GAGAN
Local storm report, Jun 15, 7:20 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             GAINESVILLE             36.60N  92.43W
06/15/2009  E0.75 INCH       OZARK              MO   BROADCAST MEDIA

            MEDIA REPORTED PENNY HAIL IN GAINSVILLE

&&

LD
Local storm report, Jun 15, 7:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FUNNEL CLOUD     12 ESE ALTON            36.63N 91.20W
06/15/2009                   OREGON             MO   LAW ENFORCEMENT

            A BRIEF FUNNEL WAS REPORTED JUST WEST OF RIVERTON.

&&

GAGAN
Local storm report, Jun 15, 7:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     RIVERTON                37.07N 94.70W
06/15/2009                   CHEROKEE           KS   LAW ENFORCEMENT

            ONE TREE DOWN IN THE TOWN OF RIVERTON.

&&

GAGAN
Local storm report, Jun 15, 8:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             3 W TECUMSEH            36.59N  92.34W
06/15/2009  E1.25 INCH       OZARK              MO   PUBLIC

            GENERAL STORE RECEIVED HALF DOLLAR HAIL

&&

LD
Local storm report, Jun 15, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             BAKERSFIELD             36.52N  92.14W
06/15/2009  E0.88 INCH       OZARK              MO   FIRE DEPT/RESCUE

            NICKLE HAIL AT FIRE DEPARTMENT

&&

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:03 PM CDTSevere Thunderstorm WarningSGFOzark57 min
Jun 15, 7:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark20 min
Jun 15, 7:39 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 15, 7:44 PM CDTSevere Thunderstorm WarningSGFHowell61 min
Jun 15, 8:01 PM CDTSevere Thunderstorm WarningSGFOzark33 min
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningSGFVernon72 min
Jun 15, 10:40 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more12 hr
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningSGFSt. Clair79 min
Jun 15, 11:05 PM CDTSevere Thunderstorm WarningSGFBenton85 min
Jun 15, 11:13 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan, St. Clair12 hr
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningSGFCedar53 min
Jun 15, 11:38 PM CDTSevere Thunderstorm WarningSGFMorgan65 min
Jun 15, 11:48 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory70 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningSGFMiller79 min
Jun 16, 12:34 AM CDTSevere Thunderstorm WarningSGFMaries72 min
Jun 16, 12:48 AM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski13 hr
Jun 16, 1:25 AM CDTSevere Thunderstorm WarningSGFVernon40 min
Jun 16, 4:37 AM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Jun 16, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
Jun 16, 5:04 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair41 min
Jun 16, 5:17 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair48 min
Jun 16, 5:29 AM CDTTornado WarningSGFCedar, St. Clair33 min
Jun 16, 5:43 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede47 min
Jun 16, 5:53 AM CDTTornado WarningSGFPolk35 min
Jun 16, 5:54 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan40 min
Jun 16, 6:00 AM CDTSevere Thunderstorm WarningSGFGreene, Polk45 min
Jun 16, 6:22 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster23 min
Jun 16, 6:25 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 16, 6:37 AM CDTSevere Thunderstorm WarningSGFGreene, Webster25 min
Jun 16, 6:43 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk5 hr
Jun 16, 6:47 AM CDTFlash Flood WarningSGFJasper6 hr
Jun 16, 6:59 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
Jun 16, 7:08 AM CDTFlash Flood WarningSGFGreene, Lawrence, Newton, Webster6 hr
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFVernon5 days
Jun 16, 7:20 AM CDTRiver Flood WarningSGFCedar43 hr
Jun 16, 7:47 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas43 min
Jun 16, 7:52 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone5 hr
Jun 16, 8:00 AM CDTFlash Flood WarningSGFCamden, Dent, Phelps, Pulaski6 hr
Jun 16, 8:21 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney5 hr
Jun 16, 9:29 AM CDTRiver Flood WarningSGFVernon6 days
Jun 16, 9:51 AM CDTFlash Flood WarningSGFDent, Oregon, Shannon6 hr
Jun 16, 10:41 AM CDTRiver Flood WarningSGFPulaski9 hr
Jun 16, 10:56 AM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Hickory, Morgan and 2 more9 hr
Jun 16, 12:01 PM CDTAreal Flood WarningSGFDallas, Laclede, Polk8 hr
Jun 16, 1:52 PM CDTAreal Flood WarningSGFCamden, Dent, Maries, Miller, Phelps, Pulaski and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.